On tronquée solutions of the first Painlevé hierarchy

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)393-399
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Aug 2010


It is well known that, due to Boutroux, the first Painlevé equation admits solutions characterized by divergent asymptotic expansions near infinity in specified sectors of the complex plane. In this paper, we show that such solutions exist for higher order analogues of the first Painlevé equation (the first Painlevé hierarchy) as well. © 2010 Elsevier Inc.

Research Area(s)

  • Asymptotic analysis, The first Painlevé hierarchy, Tronquée solution